# SDR DALA2015072804701

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ER/A 535454-14, REV A, SECT I: SECTION 41, REPAIR SURVEY, FOUND CABIN FLOORBEAM STABILIZATION STRAP AT BS 370 LBL 24 CRACKED UNDER PREVIOUS REPAIR DOUBLER.  REMOVED THE REPAIR, TRIMMED-OUT DAMAGED SECTION OF STABILIZATION STRAP AT BS 379 - 345 AT LBL 24 AND ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-51, REPAIR 12 AND ER 42.
